# SDR AMTA200700726

- Difficulty date: December 28, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 17840
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT SIDE EMERGENCY BATTERY PACK IS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06-02 OPS CHECK GOOD.  (K)
